# SDR USAA2013071100009

- Difficulty date: June 17, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654657959
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - CORROSION ON STRINGER AT APU AIR INLET BULKHEAD BETWEEN BS1116 TO BS1127. REPLACED NR 6 SPOILER IAW AMM 27-61-11-404.
